Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 4:56 PM EDT for Fountain County, Vermillion County, Warren County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2014, 4:56 PM EDT (20:56 UTC)
- Expired
- May 21, 2014, 5:15 PM EDT
- In force
- 19 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS53 KIND 212056
SVRIND
INC045-165-171-212115-
/O.NEW.KIND.SV.W.0050.140521T2056Z-140521T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 454 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COVINGTON...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN FOUNTAIN COUNTY.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4025 8753 4017 8725 3995 8732 3995 8742
3994 8743 3997 8753
TIME...MOT...LOC 2056Z 292DEG 34KT 4010 8741
HAIL...1.00IN
WIND...60MPH
$$
PUMA1 follow-up statement
257
WWUS53 KIND 212106
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT WED MAY 21 2014
INC045-165-171-212115-
/O.CON.KIND.SV.W.0050.000000T0000Z-140521T2115Z/
WARREN IN-VERMILLION IN-FOUNTAIN IN-
506 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOUNTAIN...NORTHWESTERN VERMILLION AND EXTREME SOUTHWESTERN WARREN
COUNTIES UNTIL 515 PM EDT...
AT 504 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COVINGTON...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN FOUNTAIN COUNTY.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4005 8753 4019 8753 4015 8726 3995 8732
3995 8742 4002 8753 4004 8753
TIME...MOT...LOC 2106Z 292DEG 34KT 4007 8741
HAIL...1.00IN
WIND...60MPH
$$
LEE/PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:25 PM EDT, 31 minutes earlier.
Area forecast discussion, May 21, 4:25 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 PM EDT WED MAY 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 316 PM EDT WED MAY 21 2014 A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 316 PM EDT WED MAY 21 2014 SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING. BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON. COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/. FOR TEMPERATURES STUCK WITH A MODEL BLEND. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY. OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE USED. HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL DOWN AGAIN ON WEDNESDAY. && .AVIATION /DISCUSSION FOR THE 212100Z KIND TAF UPDATE/... ISSUED AT 425 PM EDT WED MAY 21 2014 BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY. SOME CONVECTION ALSO DEVELOPING AHEAD OF AN UPPER WAVE PUSHING TOWARDS SOUTHWEST ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE PASSING OVER THE KIND VICINITY TOWARDS 220100Z-220200Z...SO THINK THE THREAT FOR CONVECTION WILL REMAIN HIGH UNTIL THAT TIME. WILL EXTEND THE THUNDERSTORM THREAT IN TIME A FEW MORE HOURS ON THE UPDATE. VARIABLE AND GUSTY SURFACE WIND AND HAIL ARE POSSIBLE WITH THE HEAVIER CELLS. PREVIOUS DISCUSSION FOLLOWS. MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA DEVELOPMENT LATE THIS AFTERNOON. SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY EVE AT THE TAF SITES. HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER 14Z THURSDAY AS DAYTIME HEATING RESUMES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JP/50 AVIATION...JP/JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 PM EDT WED MAY 21 2014 INZ021-028>031-035>049-052>057-061>065-070>072-221930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 329 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067>069-221930- VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN- 329 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE RIVERS. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 21, 4:44 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 N SOUTHPORT 39.67N 86.12W
05/21/2014 E1.25 INCH MARION IN STORM CHASER
&&
JASLocal storm report, May 21, 4:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL PITTSBORO 39.87N 86.46W
05/21/2014 E1.50 INCH HENDRICKS IN AMATEUR RADIO
LOCATED AT COUNTY ROAD 550 NORTH AND COUNTRY ROAD 400
EAST
&&
BHHLocal storm report, May 21, 4:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL BEECH GROVE 39.72N 86.09W
05/21/2014 E0.88 INCH MARION IN AMATEUR RADIO
&&
BHHLocal storm report, May 21, 4:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL KINGMAN 39.97N 87.28W
05/21/2014 E0.70 INCH FOUNTAIN IN AMATEUR RADIO
&&
BHHLocal storm report, May 21, 4:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL KINGMAN 39.97N 87.28W
05/21/2014 E1.75 INCH FOUNTAIN IN AMATEUR RADIO
&&
BHHLocal storm report, May 21, 4:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 2 WNW SOUTHPORT 39.67N 86.15W
05/21/2014 E1.00 INCH MARION IN AMATEUR RADIO
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:32 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 43 min |
| May 21, 2:05 PM EDT | Tornado Warning | IND | Clinton | 25 min |
| May 21, 2:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 24 min |
| May 21, 2:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 37 min |
| May 21, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| May 21, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Boone | 35 min |
| May 21, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 34 min |
| May 21, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Marion | 31 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 42 min |
| May 21, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Boone | 50 min |
| May 21, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 43 min |
| May 21, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 33 min |
| May 21, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 25 min |
| May 21, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 49 min |
| May 21, 4:23 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| May 21, 4:32 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 28 min |
| May 21, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 21 min |
| May 21, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 20 min |
| May 21, 4:46 PM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| May 21, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 29 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 47 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 29 min |
| May 21, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 32 min |
| May 21, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke | 30 min |
| May 21, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 30 min |
| May 21, 5:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Morgan | 43 min |
| May 21, 5:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 35 min |
| May 21, 5:42 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke | 33 min |
| May 21, 5:45 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hendricks, Marion | 4 hr |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 16 min |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur | 31 min |
| May 21, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 33 min |
| May 21, 6:15 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 4 hr |
| May 21, 6:17 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 28 min |
| May 21, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 30 min |
| May 21, 7:45 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.